# SDR TSAA0353136

- Difficulty date: May 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED AT BS 967, LBL 7, AND WL 171.  CUTOUT DAMAGED PORTION OF THE STRINGER.  FABRICATED NEW STRINGER SECTION, DRILLED FASTENER HOLES, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-3.  (M)
